Diffusive logistic growth on ℝN

Matthias Georg Hieber*, Pablo Koch Medina, Sandro Merino

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)879-894
Number of pages16
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number8
Publication statusPublished - 1996 Oct
Externally publishedYes


  • Long-time behavior
  • Nonlinear parabolic equations in ℝ
  • Periodic solutions

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this